my wife takes blood pressure medicine she had a hernia operation today so the doctor told her not to take any of her meds before the surgery after surgery her blood pressure was high and still is higher then normal would anesthesia cause her blood pressure to be high
Pain following surgery would be a more common and likely reason for elevated blood pressure. You're right that not taking the blood pressure medications will cause a transient increase in blood pressure. However I presume that your wife is now back on her normal medications and the blood pressure has returned to normal.
If the blood pressure remains high this is unlikely to be related to the anesthetic. I would recommend follow up with your family physician.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.